# SDR M7K2008F00096

- Difficulty date: September 17, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N804MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3750
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 704A46831016
- Part serial: 31071
- Condition: Unknown
- Part time: 4,425 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS LIGHT ASSY HAS BEEN FAIRLY RELIABLE BUT IS A LITTLE DIFFICULT TO WORK ON REQUIRING PIN EXTRACTION TOOLING TO TROUBLESHOOT OR REPLACE. THE TYPICAL FAILURE IS INSIDE THE SEALED UNIT.  THE QUALITY OF CONSTRUCTION IS EXCELLENT. (K)
